Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Loosing abdominal fat through strict diet and intense workout - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight Loss
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   i want to loose abdominal fat
User :   im traing to tht frm 1 year by following strict diet plan n intence workout can u tell me some easy way
Doctor :   Yes what is yrou age
Doctor :   height and weight
User :   25
User :   75kg
User :   5.9"
Doctor :   You have to follow diet modification and physical activity simulatenoulsy
Doctor :   same time lose the weight while toning the abd muscles
User :   yes im doing tht by profession im personal trainer & dietsian
Doctor :   Ok
Doctor :   are you not able to achieve it
User :   so followint ths things very strictly n regularly but abdominal fats is problem
User :   nps planning to tk sm anabolic steroid
User :   wht u think abt tht
Doctor :   you cannot reduce the abdominal fat alone
Doctor :   it should be reduced along withyour total weight
User :   yehh i know tht
Doctor :   Did you check if there is a medical condition interupting your wt loss program

Question is related to
Diseases and Conditions
Medical Topics
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor